Statistical properties of the spectra of laplace-beltrami operators on liouville surfaces

D. V. Kosygin, A. A. Minasov, Ya G. Sinai, J. S. Joel

Research output: Contribution to journalArticlepeer-review

18 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-142
Number of pages142
JournalRussian Mathematical Surveys
Volume48
Issue number4
DOIs
StatePublished - Aug 31 1993

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Statistical properties of the spectra of laplace-beltrami operators on liouville surfaces'. Together they form a unique fingerprint.

Cite this